MathSciNet Relay Station
MathSciNet bibliographic data
MR974710 55P15 (55R35 55S45 55U10)
Dwyer, W. G.; Kan, D. M.; Smith, J. H. Towers of fibrations and homotopical wreath products. J. Pure Appl. Algebra 56 (1989), no. 1, 9–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement